# SDR ABXA201007090101

- Difficulty date: February 19, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 67,417 hours, 14,939 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10203
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT ENG MOUNT HAS AREAS OF CORROSION, WHERE MOUNT ATTACHES TO THE ENGINE.  REMOVED AND REPLACED NR 1 ENG AFT MOUNT AND MOUNT BOLTS IAW AMM 71-00-02 PAR 3.
